# SDR GCHA959

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206A
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206010101129
- Condition: Corroded
- Location: M/R
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R YOKE P/N 206-010-101-129 S/N A2744 WAS EVALUATED , CPR # 064540,  AND WAS FOUND TO HAVE CORROSION ON BEARING JOURNALS BEYOND ACCEPTABLE LIMITS.  THE YOKE WAS REMOVED AND REPLACED.
